MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ROBI FORCEPS INSERT

KARL STORZ SE & CO. KG ROBI FORCEPS INSERT
Model Number 38710ON
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4) cross reference complaint ids for the coconmitant devices documented in section d10: (b)(4).
 
Event or Problem Description
It was reported: "forcep sparking and smoking.Insulation has separated from the collar where it goes into the handle on all items." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was returned to our us facility as documented in section d9, and will be later forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint ids for the coconmitant devices documented in section d10: 20253004035__984891.20253004035__984895.

Brand Name
ROBI FORCEPS INSERT
Common Device Name
ROBI FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23817626
Report Number9610617-2025-02309
Device Sequence Number9396231
Product Code GEI
UDI-Device Identifier04048551328835
UDI-Public04048551328835
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K962030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38710ON
Device Catalogue Number38710ON
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
38151; 38700
Patient Age47 YR
Patient SexFemale